# SDR SWAA2021062944304

- Difficulty date: April 22, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 303 Lbl55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR MOPSILL INNER CHORD CRACKED BS303.6 LBL55 WL 209 / REMOVED DAMAGED FWD ENTRY DOOR MOPSILL PER SRM 51-40-02-0G-0 AND REPLACED WITH NEW FWD ENTRY DOOR MOPSILL PER SRM 51-40-02-0G-0; DWG 141A8110; DWG 141A5220; DWG 140A9810;
